# SDR SWAA043514

- Difficulty date: December 3, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 39,335 hours, 34,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 DOOR EVAC SLIDE AFT GIRT BAR HOOK RIVET SHEARED.  REMOVED AND REPLACED L1 DOOR AFT GIRT BAR HOOK RIVET PER SRM.
